American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A66) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Sen Zhu and Chun Guang Li. Complex symmetric weighted shifts. Trans. Amer. Math. Soc. 365 (2013) 511-530.
Abstract, references, and article information   
View Article: PDF

[2] Stefanos Orfanos. Generalized Bunce-Deddens algebras. Proc. Amer. Math. Soc. 138 (2010) 299-308. MR 2550195.
Abstract, references, and article information   
View Article: PDF

[3] D. Han, D. Larson, Z. Pan and W. Wogen. Separating vectors for operators. Proc. Amer. Math. Soc. 135 (2007) 713-723. MR 2262867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Robin Harte, Young Ok Kim and Woo Young Lee. Spectral pictures of $AB$ and $BA$. Proc. Amer. Math. Soc. 134 (2006) 105-110. MR 2170549.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. A. Jafarian, H. Radjavi, P. Rosenthal and A. R. Sourour. Simultaneous triangularizability, near commutativity and Rota's theorem . Trans. Amer. Math. Soc. 347 (1995) 2191-2199. MR 1257112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Sivaram K. Narayan. Quasidiagonality of direct sums of weighted shifts . Trans. Amer. Math. Soc. 332 (1992) 757-774. MR 1012511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] M. S. Lambrou and W. E. Longstaff. Counterexamples concerning bitriangular operators . Proc. Amer. Math. Soc. 112 (1991) 783-787. MR 1052576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Domingo A. Herrero. Most quasidiagonal operators are not block-diagonal . Proc. Amer. Math. Soc. 104 (1988) 845-851. MR 964866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] I. David Berg and Kenneth R. Davidson. Almost commuting matrices and the Brown-Douglas-Fillmore theorem. Bull. Amer. Math. Soc. 16 (1987) 97-100. MR 866023.
Abstract, references, and article information   
View Article: PDF

[10] Domingo A. Herrero. The diagonal entries in the formula ``quasitriangular $-$ compact $=$ triangular'' and restrictions of quasitriangularity . Trans. Amer. Math. Soc. 298 (1986) 1-42. MR 857432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Lawrence A. Fialkow and Domingo A. Herrero. Finite operators and similarity orbits . Proc. Amer. Math. Soc. 93 (1985) 601-609. MR 776187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Timothy G. Feeman. Best approximation and quasitriangular algebras . Trans. Amer. Math. Soc. 288 (1985) 179-187. MR 773055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Constantin Apostol, Domingo A. Herrero and Dan Voiculescu. The closure of the similarity orbit of a Hilbert space operator. Bull. Amer. Math. Soc. 6 (1982) 421-426. MR 648526.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 13 of 13 found      Go to page: 1